Asthma UK community forum
11,126 members17,438 posts

Symbicort turbo haler

Hi I am new here

I was prescribed Symbicort for a cough which I had for 6 months. At first it was ok and stopped my cough however I am now getting side effects Has anyone suffered gastric problems on Symbicort turbo haler?I get a severe burning sensation when eating or drinking anything, like heartburn only worse it is getting to the stage I do not want to eat.

5 Replies
oldestnewest

I've never had this problem, and if the inhaler goes directly to the lungs, I see how it could give you gastric problems. Initially it made my throat sore, if that helps.

3 likes
Reply

I use Symbicort. I have reflux but take omeperzole for it. I don't think the two are related. You may want to speak to your doctor. x

2 likes
Reply

Have you explored the possibility that your cough is related to the gastric problems? Reflux issues are known to mimic asthma symptoms because the acid causes inflammation at the top of your airways. It might be worth a chat to your GP about that?

Reply

Hi, I have been on Symbicort 200/6 for the best part of 2 years now. At first I was on 8 puffs daily, now 4 for the last 18 months. I also have IBS, and I also take Omeprazole when my asthma flares up. No, I haven’t noticed it affecting my stomach. It does give me cramps, or, rather, makes them worse. I have always been prone to them. I agree with above, do check this out. It could be unrelated, or it could be a reason for your asthma symptoms.

Reply

It might be unrelated. Try a low fat diet. If that eases the pain you might have gallstones. Best to talk to your GP.

Reply

You may also like...